Gruppen mit hamiltonschem Kern
Compositio Mathematica, Volume 2  (1935), p. 241-246
@article{CM_1935__2__241_0,
     author = {Baer, Reinhold},
     title = {Gruppen mit hamiltonschem Kern},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     pages = {241-246},
     zbl = {0012.15302},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__2__241_0}
}
Baer, Reinhold. Gruppen mit hamiltonschem Kern. Compositio Mathematica, Volume 2 (1935) , pp. 241-246. http://www.numdam.org/item/CM_1935__2__241_0/